Advertisement

Inequalities for the Generalized k-g-Fractional Integrals in Terms of Double Integral Means

  • Silvestru Sever DragomirEmail author
Chapter
Part of the Trends in Mathematics book series (TM)

Abstract

In this chapter, we establish some inequalities for the k-g-fractional integrals of various subclasses of Lebesgue integrable functions in terms of double integral means. Some examples for the generalized left-sided and right-sided Riemann–Liouville fractional integrals of a function f with respect to another function g on \(\left[ a,b\right] \) and for general exponential fractional integrals are also given.

Keywords

Generalized Riemann–Liouville fractional integrals Hadamard fractional integrals Functions of bounded variation Ostrowski-type inequalities Trapezoid inequalities 

1991 Mathematics Subject Classification

26D15 26D10 26D07 26A33 

References

  1. 1.
    R.P. Agarwal, M.-J. Luo, R.K. Raina, On Ostrowski type inequalities. Fasc. Math. 56, 5–27 (2016)MathSciNetzbMATHGoogle Scholar
  2. 2.
    A. Aglić Aljinović, Montgomery identity and Ostrowski type inequalities for Riemann-Liouville fractional integral. J. Math. 2014, Art. ID 503195, 6 ppGoogle Scholar
  3. 3.
    T.M. Apostol, Mathematical Analysis, 2nd edn. (Addison-Wesley Publishing Company, 1975)Google Scholar
  4. 4.
    A.O. Akdemir, Inequalities of Ostrowski’s type for \(m\)- and \( (\alpha, m)\)-logarithmically convex functions via Riemann-Liouville fractional integrals. J. Comput. Anal. Appl. 16(2), 375–383 (2014)MathSciNetzbMATHGoogle Scholar
  5. 5.
    G.A. Anastassiou, Fractional representation formulae under initial conditions and fractional Ostrowski type inequalities. Demonstr. Math. 48(3), 357–378 (2015)MathSciNetzbMATHGoogle Scholar
  6. 6.
    G.A. Anastassiou, The reduction method in fractional calculus and fractional Ostrowski type inequalities. Indian J. Math. 56(3), 333–357 (2014)MathSciNetzbMATHGoogle Scholar
  7. 7.
    H. Budak, M.Z. Sarikaya, E. Set, Generalized Ostrowski type inequalities for functions whose local fractional derivatives are generalized \(s\)-convex in the second sense. J. Appl. Math. Comput. Mech. 15(4), 11–21 (2016)MathSciNetCrossRefGoogle Scholar
  8. 8.
    P. Cerone, S.S. Dragomir, Midpoint-type rules from an inequalities point of view, in Handbook of Analytic-Computational Methods in Applied Mathematics, (Chapman & Hall/CRC, Boca Raton, FL, 2000), pp. 135–200Google Scholar
  9. 9.
    S.S. Dragomir, The Ostrowski’s integral inequality for Lipschitzian mappings and applications. Comput. Math. Appl. 38(11–12), 33–37 (1999)MathSciNetCrossRefGoogle Scholar
  10. 10.
    S.S. Dragomir, The Ostrowski integral inequality for mappings of bounded variation. Bull. Austral. Math. Soc. 60(3), 495–508 (1999)MathSciNetCrossRefGoogle Scholar
  11. 11.
    S.S. Dragomir, On the midpoint quadrature formula for mappings with bounded variation and applications. Kragujevac J. Math. 22, 13–19 (2000)MathSciNetzbMATHGoogle Scholar
  12. 12.
    S.S. Dragomir, On the Ostrowski’s integral inequality for mappings with bounded variation and applications. Math. Ineq. Appl. 4(1), 59–66 (2001). Preprint: RGMIA Res. Rep. Coll.2 (1999), Art. 7, [Online http://rgmia.org/papers/v2n1/v2n1-7.pdf]
  13. 13.
    S.S. Dragomir, Some inequalities for functions of bounded variation with applications to Landau type results. Filomat 20(part 1), 23–33 (2006)MathSciNetCrossRefGoogle Scholar
  14. 14.
    S.S. Dragomir, Refinements of the generalised trapezoid and Ostrowski inequalities for functions of bounded variation. Arch. Math. (Basel) 91(5), 450–460 (2008)MathSciNetCrossRefGoogle Scholar
  15. 15.
    S.S. Dragomir, Refinements of the Ostrowski inequality in terms of the cumulative variation and applications. Analysis(Berlin) 34(2), 223–240 (2014). Preprint: RGMIA Res. Rep. Coll.16, Art. 29 (2013) [Online http://rgmia.org/papers/v16/v16a29.pdf]
  16. 16.
    S.S. Dragomir, Ostrowski type inequalities for Lebesgue integral: a survey of recent results. Australian J. Math. Anal. Appl., 14(1), Article 1, pp. 1–287 (2017) [Online http://ajmaa.org/cgi-bin/paper.pl?string=v14n1/V14I1P1.tex]
  17. 17.
    S.S. Dragomir, Ostrowski type inequalities for Riemann-Liouville fractional integrals of bounded variation, Hölder and Lipschitzian functions, Preprint RGMIA Res. Rep. Coll. 20, Art. 48 (2017) [Online http://rgmia.org/papers/v20/v20a48.pdf]
  18. 18.
    S.S. Dragomir, Ostrowski type inequalities for generalized Riemann-Liouville fractional integrals of functions with bounded variation. RGMIA Res. Rep. Coll. 20, Art. 58 (2017) [Online http://rgmia.org/papers/v20/v20a58.pdf]
  19. 19.
    S.S. Dragomir, Further Ostrowski and trapezoid type inequalities for the generalized Riemann-Liouville fractional integrals of functions with bounded variation. RGMIA Res. Rep. Coll. 20, Art. 84 (2017) [Online http://rgmia.org/papers/v20/v20a84.pdf]
  20. 20.
    S.S. Dragomir, Ostrowski and trapezoid type inequalities for the generalized \(k\)-\(g\)-fractional integrals of functions with bounded variation. RGMIA Res. Rep. Coll. 20, Art. 111 (2017) [Online http://rgmia.org/papers/v20/v20a111.pdf]
  21. 21.
    S.S. Dragomir, Some inequalities for the generalized \(k\)-\( g \)-fractional integrals of functions under complex boundedness conditions. RGMIA Res. Rep. Coll. 20, Art. 119 (2017) [Online http://rgmia.org/papers/v20/v20a119.pdf]
  22. 22.
    A. Guezane-Lakoud, F. Aissaoui, New fractional inequalities of Ostrowski type. Transylv. J. Math. Mech. 5(2), 103–106 (2013)MathSciNetGoogle Scholar
  23. 23.
    A. Kashuri, R. Liko, Ostrowski type fractional integral inequalities for generalized \((s,m,\varphi )\)-preinvex functions. Aust. J. Math. Anal. Appl. 13(1), Art. 16, 11 pp (2016)Google Scholar
  24. 24.
    A. Kilbas, H.M. Srivastava, J.J. Trujillo, Theory and Applications of Fractional Differential Equations. North-Holland Mathematics Studies, 204. Elsevier Science B.V., Amsterdam, 2006. xvi+523 pp. ISBN: 978-0-444-51832-3; 0-444-51832-0Google Scholar
  25. 25.
    M. Kirane, B. T. Torebek, Hermite-Hadamard, Hermite-Hadamard-Fejer, Dragomir-Agarwal and Pachpatte type Inequalities for convex functions via fractional integrals, Preprint arXiv:1701.00092
  26. 26.
    M.A. Noor, K.I. Noor, S. Iftikhar, Fractional Ostrowski inequalities for harmonic \(h\)-preinvex functions. Facta Univ. Ser. Math. Inform. 31(2), 417–445 (2016)MathSciNetzbMATHGoogle Scholar
  27. 27.
    R.K. Raina, On generalized Wright’s hypergeometric functions and fractional calculus operators. East Asian Math. J. 21(2), 191–203 (2005)zbMATHGoogle Scholar
  28. 28.
    M.Z. Sarikaya, H. Budak, Generalized Ostrowski type inequalities for local fractional integrals. Proc. Amer. Math. Soc. 145(4), 1527–1538 (2017)MathSciNetzbMATHGoogle Scholar
  29. 29.
    M.Z. Sarikaya, F. Ertugral, On the generalized Hermite-Hadamard inequalities, submited (2017)Google Scholar
  30. 30.
    M.Z. Sarikaya, H. Filiz, Note on the Ostrowski type inequalities for fractional integrals. Vietnam J. Math. 42(2), 187–190 (2014)MathSciNetCrossRefGoogle Scholar
  31. 31.
    M.Z. Sarikaya, H. Yildirim, On generalization of the Riesz potential. Indian Jour. of Math. and Mathematical Sci. 3(2), 231–235 (2007)Google Scholar
  32. 32.
    E. Set, New inequalities of Ostrowski type for mappings whose derivatives are s-convex in the second sense via fractional integrals. Comput. Math. Appl. 63(7), 1147–1154 (2012)MathSciNetCrossRefGoogle Scholar
  33. 33.
    M. Tunç, On new inequalities for \(h\)-convex functions via Riemann-Liouville fractional integration. Filomat 27(4), 559–565 (2013)MathSciNetCrossRefGoogle Scholar
  34. 34.
    M. Tunç, Ostrowski type inequalities for \(m\)- and \((\alpha, m)\)-geometrically convex functions via Riemann-Louville fractional integrals. Afr. Mat. 27(5–6), 841–850 (2016)MathSciNetCrossRefGoogle Scholar
  35. 35.
    H. Yildirim, Z. Kirtay, Ostrowski inequality for generalized fractional integral and related inequalities. Malaya J. Mat. 2(3), 322–329 (2014)zbMATHGoogle Scholar
  36. 36.
    C. Yildiz, E, Özdemir, Z.S. Muhamet, New generalizations of Ostrowski-like type inequalities for fractional integrals. Kyungpook Math. J. 56(1), 161–172 (2016)MathSciNetCrossRefGoogle Scholar
  37. 37.
    H. Yue, Ostrowski inequality for fractional integrals and related fractional inequalities. Transylv. J. Math. Mech. 5(1), 85–89 (2013)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer Nature Singapore Pte Ltd. 2018

Authors and Affiliations

  1. 1.Department of Mathematics, College of Engineering and ScienceVictoria UniversityMelbourne CityAustralia
  2. 2.DST-NRF Centre of Excellence in the Mathematical and Statistical Sciences, School of Computer Science and Applied MathematicsUniversity of the WitwatersrandJohannesburgSouth Africa

Personalised recommendations